# SDR USAA2009092192574

- Difficulty date: September 18, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001483
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR AFT FRAME AT BS 329 BETWEEN NR 3 & 4 AFT DOOR STOP FITTING CUTOUTS.  REPAIRED FORWARD SERVICE DOOR AFT FRAME AT BS 329 BETWEEN NR 3 & 4 AFT DOOR STOP FITTING CUTOUTS IAW TYPICAL REPAIR 52-10-11.
